# SDR ASAA2015051711757

- Difficulty date: May 17, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 28,124 hours, 8,688 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FMC FAIL INFLIGHT. RESTORED IAW QRH PROCEDURE.  ACFT GROUNDED. ACCOMPLISHED FMC BITE REF FIM TASK 34-61, TASK 801, NO FAULTS NOTED OK FOR SERVICE.
